You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1989/132/2
Non-trivial homeomorphisms of βN\N without the continuum hypothesis
Download
PDF
- Non-trivial homeomorphisms of βN\N without the continuum hypothesis
Article
Original scientific text
Title
Non-trivial homeomorphisms of βN\N without the continuum hypothesis
Authors
Saharon Shelah
1
,
Juris Steprans
2
Affiliations
Jerusalem, Israel
Toronto, Canada
Fundamenta Mathematicae
1989/132/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
135-141
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics